# SDR REXA2024102500972

- Difficulty date: March 2, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 34,786 hours, 24,671 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH67036600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY EXIT DOOR (835) HAS A CRACK AT THE BASE OF THE TOP AFT LUG  REPAIRED IAW  MHIRJ REO 690-52-21-157 REV-- DATED 2024-02-29.
